MathSciNet Relay Station
MathSciNet bibliographic data
MR563210 (81i:54027) 54H05 (22A99)
Mauldin, R. Daniel On the Borel subspaces of algebraic structures. Indiana Univ. Math. J. 29 (1980), no. 2, 261–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement